Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 161, NWS Tulsa, OK

May 17, 20155 counties in Arkansas; 6 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 17, 2015, 1:13 AM CDT for 5 counties in Arkansas; 6 counties in Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 1:13 AM CDT (06:13 UTC)
Expired
May 17, 2015, 2:15 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 8:42 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KTSA 170613
SVRTSA
ARC007-015-033-087-143-OKC001-021-061-079-101-135-170715-
/O.NEW.KTSA.SV.W.0161.150517T0613Z-150517T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT SUN MAY 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS...
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTH CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 215 AM CDT

* AT 112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF BELLA VISTA TO WESTVILLE TO
  BRIARTOWN...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...STIGLER...
  HIGHFILL...CENTERTON...VIAN...MILLER...VAUGHN...SUMMERS...BELLA
  VISTA...ADAIR STATE PARK...NORTHWEST ARKANSAS REGIONAL AIRPORT...
  BUNCH...WEDINGTON...ROCKY COMFORT...STILWELL...MARBLE CITY...
  HEALING SPRINGS...BENTONVILLE...RHEA...TAMAHA...KANIMA...MC KEY...
  BRUSHY LAKE STATE PARK...SAVOY...CAVE SPRINGS...PEA RIDGE...
  HARMON...LINCOLN...ELM SPRINGS...KEOTA...TONTITOWN...WHEELER...
  ROGERS...VINEY GROVE...OAK GROVE...BRUSHY...CANEHILL...AVOCA...
  MORROW...PRAIRIE GROVE BATTLEFIELD STATE PARK...CLYDE...LOWELL...
  PRAIRIE GROVE...SALLISAW...FARMINGTON...JOHNSON...HILL TOP...MONTE
  NE...GARFIELD...SPRINGDALE...WALNUT GROVE...WALNUT HILL...SHADY
  GROVE...GATEWAY...FAYETTEVILLE...ODELL...COWLINGTON...HOGEYE...
  GREENLAND...DRAKE FIELD AIRPORT...LARUE...SONORA...STRICKLER...
  GANS...BLAND...BUSCH...BEAVER LAKE...WAR EAGLE...WEST FORK...
  LOOKOUT...BEAVER...SHORT...HOBBS STATE PARK...GOSHEN...WOOLSEY...
  NATURAL DAM...MULDROW...MAYFIELD...BEST...BLACK OAK...LEE CREEK...
  UNIONTOWN...BLACKBURN...COTTONWOOD...DEVILS DEN STATE PARK...
  SULPHUR CITY...OAK HILL...ELKINS...EUREKA SPRINGS...HINDSVILLE...
  ROLAND...TUTTLE...HICKS...CLIFTY...BRENTWOOD...PLEASANT RIDGE...
  CEDARVILLE...DORA...WESLEY...DURHAM...WINSLOW...ARNETT...WYOLA...
  FIGURE FIVE...LAKE FORT SMITH...MOUNT GAYLER...LOCKE...CHESTER AND
  MOUNTAINBURG.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 290 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3575 9397 3544 9439 3545 9441 3541 9443
      3520 9471 3519 9534 3594 9468 3651 9435
      3650 9360
TIME...MOT...LOC 0613Z 254DEG 40KT 3650 9425 3597 9456
          3530 9519

HAIL...0.75IN
WIND...60MPH

$$
1 follow-up statement
868 
WWUS54 KTSA 170658
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SUN MAY 17 2015

OKC021-101-170709-
/O.CAN.KTSA.SV.W.0161.000000T0000Z-150517T0715Z/
CHEROKEE OK-MUSKOGEE OK-
158 AM CDT SUN MAY 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3575 9397 3545 9441 3520 9471 3520 9509
      3592 9441 3650 9408 3650 9361
TIME...MOT...LOC 0659Z 254DEG 40KT 3650 9378 3597 9403
          3523 9474

$$

ARC007-015-033-087-143-OKC001-061-079-135-170715-
/O.CON.KTSA.SV.W.0161.000000T0000Z-150517T0715Z/
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-HASKELL OK-
LE FLORE OK-SEQUOYAH OK-ADAIR OK-
158 AM CDT SUN MAY 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHWESTERN MADISON...NORTHWESTERN CRAWFORD...NORTHWESTERN CARROLL
AND EASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...AND EASTERN
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...AND SOUTHEASTERN ADAIR
COUNTY IN NORTHEAST OKLAHOMA...AND NORTH CENTRAL LE FLORE AND
NORTHEASTERN HASKELL COUNTIES IN SOUTHEAST OKLAHOMA UNTIL 215 AM
CDT...

AT 157 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER TO ELKINS TO BOKOSHE...AND MOVING EAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BEST...BRENTWOOD...TUTTLE...
  CEDARVILLE...ROLAND...DURHAM...WESLEY...ARNETT...WINSLOW...
  COTTONWOOD...DORA...OAK HILL...EUREKA SPRINGS...HINDSVILLE...
  WYOLA...CLIFTY...FIGURE FIVE...PLEASANT RIDGE...CHESTER...MOUNT
  GAYLER...LAKE FORT SMITH...LOCKE AND MOUNTAINBURG

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 304 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3575 9397 3545 9441 3520 9471 3520 9509
      3592 9441 3650 9408 3650 9361
TIME...MOT...LOC 0659Z 254DEG 40KT 3650 9378 3597 9403
          3523 9474

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:26 AM CDT, 47 minutes earlier.

Area forecast discussion, May 17, 12:26 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT SUN MAY 17 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE WILL CONTINUE TO PUSH EAST EARLY
THIS MORNING...IMPACTING MLC AND NORTHWEST ARKANSAS TAFS SITES THROUGH
08Z. LIFR CONDITIONS LIKELY WITH GUSTY WINDS/REDUCED VISIBILITIES
DUE TO HEAVY RAIN.

&&

.PREV DISCUSSION... /ISSUED 915 PM CDT SAT MAY 16 2015/

DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.

PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.

PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/

DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS.  FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.

ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.

BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY.  THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.

SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S.  THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...12
Hazardous weather outlook, May 16, 9:28 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT SAT MAY 16 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
928 PM CDT SAT MAY 16 2015

...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS.

DISCUSSION...
SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING
AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT.
TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL
POSSIBLE THROUGH MUCH OF TONIGHT.

DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF
THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL
BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY
MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL
OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING
WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL
REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING
THE OVERNIGHT OVER INTO WESTERN ARKANSAS.

LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS...
AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY
RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL
OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS
SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT
GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND
FESTIVITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC
FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS.
THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE
HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS
OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE
SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO.

SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL
CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE
EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 16, 11:49 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND GST     2 E INOLA               36.15N 95.47W
05/16/2015  M75 MPH          ROGERS             OK   TRAINED SPOTTER

            MEASURED ON HIGHWAY 412.

&&

KAH
Local storm report, May 17, 12:08 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     4 NW INOLA              36.19N 95.56W
05/16/2015                   ROGERS             OK   BROADCAST MEDIA

            DAMAGE TO HOMES NEAR THE KINX RADAR SITE FROM POSSIBLE
            TORNADO.

&&

KAH
Local storm report, May 17, 12:23 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     EUFAULA                 35.29N 95.58W
05/17/2015  M62 MPH          MCINTOSH           OK   EMERGENCY MNGR

&&

KAH
Local storm report, May 17, 12:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             3 N VINITA              36.68N 95.15W
05/17/2015  E1.75 INCH       CRAIG              OK   TRAINED SPOTTER

&&

KAH
Local storm report, May 17, 12:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     5 N TAHLEQUAH           35.99N 94.97W
05/17/2015  E65 MPH          CHEROKEE           OK   PUBLIC

            REPORT VIA TWITTER

1252 AM     TSTM WND GST     1 WSW JAY               36.42N 94.81W
05/17/2015  E60 MPH          DELAWARE           OK   TRAINED SPOTTER

&&

KAH
Local storm report, May 17, 1:01 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     4 SSE FAIRLAND          36.70N 94.82W
05/17/2015                   OTTAWA             OK   EMERGENCY MNGR

            POWER LINES DOWN AND HOMES DAMAGED NEAR 590 AND 220 ROAD
            FROM PROBABLE TORNADO.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 12:12 AM CDTSevere Thunderstorm WarningTSABenton, Washington63 min
May 17, 12:59 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington2 hr
May 17, 1:37 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington6 hr
May 17, 2:15 AM CDTSpecial Weather StatementTSACarroll, Crawford, Madison75 min
May 17, 2:37 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
May 17, 3:33 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison, Sebastian27 min
May 17, 4:10 AM CDTSpecial Weather StatementTSAFranklin35 min
May 17, 6:36 AM CDTAreal Flood WarningTSACrawford, Washington8 hr
May 17, 3:12 PM CDTRiver Flood WarningTSACrawford, Sebastian18 hr
May 16, 8:55 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee2 hr
May 16, 9:08 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 16, 9:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
May 16, 9:32 PM CDTSevere Thunderstorm WarningTSACreek43 min
May 16, 9:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee39 min
May 16, 9:38 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee2 hr
May 16, 9:49 PM CDTSevere Thunderstorm WarningTSAOsage, Washington56 min
May 16, 9:54 PM CDTTornado WarningTSAOkfuskee36 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington46 min
May 16, 10:02 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington43 min
May 16, 10:04 PM CDTTornado WarningTSAOsage, Pawnee26 min
May 16, 10:04 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee41 min
May 16, 10:15 PM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more2 hr
May 16, 10:22 PM CDTTornado Warning Tornado observedTSAOsage, Washington23 min
May 16, 10:29 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 16, 10:35 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington40 min
May 16, 10:41 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa94 min
May 16, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner47 min
May 16, 10:44 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner46 min
May 16, 11:01 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa119 min
May 16, 11:01 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner44 min
May 16, 11:09 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more2 hr
May 16, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers48 min
May 16, 11:19 PM CDTTornado WarningTSATulsa, Wagoner26 min
May 16, 11:29 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa, Wagoner61 min
May 16, 11:35 PM CDTTornado Warning Tornado observedTSAMayes, Rogers, Wagoner25 min
May 16, 11:39 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner51 min
May 16, 11:47 PM CDTTornado WarningTSAMayes, Rogers28 min
May 16, 11:55 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers65 min
May 17, 12:05 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa55 min
May 17, 12:09 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
May 17, 12:16 AM CDTTornado WarningTSACraig, Delaware, Mayes, Ottawa29 min
May 17, 12:19 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more116 min
May 17, 12:34 AM CDTTornado WarningTSADelaware, Ottawa31 min
May 17, 12:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
May 17, 12:56 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more6 hr
May 17, 1:14 AM CDTSpecial Weather StatementTSALatimer61 min
May 17, 2:02 AM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha58 min
May 17, 2:24 AM CDTSpecial Weather StatementTSALatimer66 min
May 17, 2:48 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha117 min
May 17, 3:00 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 17, 3:01 AM CDTSpecial Weather StatementTSAMcCurtain59 min
May 17, 9:00 AM CDTRiver Flood AdvisoryTSACherokee55 hr
May 17, 9:11 AM CDTRiver Flood WarningTSAOkmulgee71 hr
May 17, 9:11 AM CDTRiver Flood WarningTSAOttawa3 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.